American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Denis R. Hirschfeldt, Ken Kramer, Russell Miller and Alexandra Shlapentokh. Categoricity properties for computable algebraic fields. Trans. Amer. Math. Soc. 367 (2015) 3981-4017.
Abstract, references, and article information   
View Article: PDF

[2] Russell Miller and Alexandra Shlapentokh. Computable categoricity for algebraic fields with splitting algorithms. Trans. Amer. Math. Soc. 367 (2015) 3955-3980.
Abstract, references, and article information   
View Article: PDF

[3] Kenneth Harris and Antonio Montalbán. Boolean algebra approximations. Trans. Amer. Math. Soc. 366 (2014) 5223-5256.
Abstract, references, and article information   
View Article: PDF

[4] Rodney Downey and Alexander G. Melnikov. Computable completely decomposable groups. Trans. Amer. Math. Soc. 366 (2014) 4243-4266.
Abstract, references, and article information   
View Article: PDF

[5] Bakhadyr Khoussainov and Alexei Miasnikov. Finitely presented expansions of groups, semigroups, and algebras. Trans. Amer. Math. Soc. 366 (2014) 1455-1474.
Abstract, references, and article information   
View Article: PDF

[6] Dietrich Kuske, Jiamou Liu and Markus Lohrey. The isomorphism problem on classes of automatic structures with transitive relations. Trans. Amer. Math. Soc. 365 (2013) 5103-5151.
Abstract, references, and article information   
View Article: PDF

[7] Russell Miller. Is it harder to factor a polynomial or to find a root?. Trans. Amer. Math. Soc. 362 (2010) 5261-5281. MR 2657679.
Abstract, references, and article information   
View Article: PDF

[8] Asher M. Kach. Depth zero Boolean algebras. Trans. Amer. Math. Soc. 362 (2010) 4243-4265. MR 2608405.
Abstract, references, and article information   
View Article: PDF

[9] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Noam Greenberg and Antonio Montalbán. Ranked structures and arithmetic transfinite recursion. Trans. Amer. Math. Soc. 360 (2008) 1265-1307. MR 2357696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Peter Cholak, Richard Coles, Rod Downey and Eberhard Herrmann. Automorphisms of the lattice of $\Pi_1^0$ classes; perfect thin classes and anc degrees. Trans. Amer. Math. Soc. 353 (2001) 4899-4924. MR 1852086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rodney G. Downey and Michael F. Moses. Recursive linear orders with incomplete successivities . Trans. Amer. Math. Soc. 326 (1991) 653-668. MR 1005933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. J. Ash. Errata to: ``Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 298} (1986), no.\ 2, 497--514; MR0860377 (87j:03060)] . Trans. Amer. Math. Soc. 310 (1988) 851. MR 949898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. G. Downey, J. B. Remmel and L. V. Welch. Degrees of splittings and bases of recursively enumerable subspaces . Trans. Amer. Math. Soc. 302 (1987) 683-714. MR 891641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. J. Ash. Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees . Trans. Amer. Math. Soc. 298 (1986) 497-514. MR 860377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. A. Kierstead and J. B. Remmel. Degrees of indiscernibles in decidable models . Trans. Amer. Math. Soc. 289 (1985) 41-57. MR 779051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Angus Macintyre and David Marker. Degrees of recursively saturated models . Trans. Amer. Math. Soc. 282 (1984) 539-554. MR 732105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Henry A. Kierstead. An effective version of Dilworth's theorem . Trans. Amer. Math. Soc. 268 (1981) 63-77. MR 628446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia